Alert archive / Pennsylvania / Tornado Warnings in 2024
Tornado Warning 32, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this tornado warning at Aug 6, 2024, 5:39 PM EDT for Mercer County, Pennsylvania. It was in force for 9 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2024, 5:39 PM EDT (21:39 UTC)
- Expired
- Aug 6, 2024, 5:48 PM EDT
- In force
- 9 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Mercer County, PA
The radar
The Pittsburgh radar (KPBZ), 75 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 5:58 PM EDT | TSTM WND DMG | 4 E Mercer, PA | Trees uprooted or snapped. Relayed from mPING |
| Aug 6, 5:58 PM EDT | TSTM WND DMG | 4 E Mercer, PA | Trees uprooted or snapped. Relayed from mPING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 6, 11:42 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.7 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1038 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 821 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.2
The text
As transmitted.
253
WFUS51 KPBZ 062139
TORPBZ
PAC085-062200-
/O.NEW.KPBZ.TO.W.0032.240806T2139Z-240806T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pittsburgh PA
539 PM EDT Tue Aug 6 2024
The National Weather Service in Pittsburgh has issued a
* Tornado Warning for...
Southeastern Mercer County in northwestern Pennsylvania...
* Until 600 PM EDT.
* At 539 PM EDT, a severe thunderstorm capable of producing a tornado
was located near New Wilmington, or 9 miles east of Hermitage,
moving east at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Grove City around 545 PM EDT.
Other locations impacted by this tornadic thunderstorm include Mercer
and Jackson Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4116 8038 4126 8034 4128 8001 4120 8000
4115 8005
TIME...MOT...LOC 2139Z 268DEG 47KT 4120 8026
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Hefferan1 follow-up statement
057
WWUS51 KPBZ 062148
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
548 PM EDT Tue Aug 6 2024
PAC085-062158-
/O.CAN.KPBZ.TO.W.0032.000000T0000Z-240806T2200Z/
Mercer PA-
548 PM EDT Tue Aug 6 2024
...THE TORNADO WARNING FOR SOUTHEASTERN MERCER COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled. However, gusty winds are
still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northwestern Pennsylvania.
&&
LAT...LON 4116 8038 4126 8034 4128 8001 4120 8000
4115 8005
TIME...MOT...LOC 2145Z 268DEG 47KT 4120 8010
$$
HefferanWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Aug 6, 2:48 PM EDT, 2 hours 51 minutes earlier.
Area forecast discussion, Aug 6, 2:48 PM EDT, 2 hours 51 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 248 PM EDT Tue Aug 6 2024 .SYNOPSIS... Showers and thunderstorms are expected into this evening as low pressure crosses the region. Some storms could be severe with damaging wind, large hail, and isolated tornadoes. Isolated instances of flash flooding are also possible from training storms. Shower chances will continue into Wednesday as the low exits. Periodic shower chances continue east of Pittsburgh until a cold front brings chances for area wide showers and thunderstorms Friday. && .NEAR TERM /THROUGH TONIGHT/... KEY MESSAGES: - Showers and thunderstorms likely mainly this afternoon and evening - Severe storms possible with damaging wind, large hail, and isolated tornadoes _______________________________________________________________ Severe thunderstorms are ongoing north of Pittsburgh, generally near a quasi-stationary boundary. Instability increased rapidly by the midday hours, with 1500-2000 J/kg of MLCAPE noted north of I-70 on mesoanalysis plots. The 18Z PBZ sounding was on the higher end of this range, and included almost 3700 J/kg of surface-based CAPE along with a precipitable water value of 1.86. Although effective shear is already on the order of 30-40 knots, allowing for modest storm organization and some supercell structures, low-level shear remains tame, with only 50 m2/s2 of low-level SRH on the PBZ sounding. To this point, damaging wind and isolated large hail have been the main severe threats. The tornado threat will increase from here however, and focus more on a corridor between Pittsburgh and I-80. This is where 0-3km CAPE has increased into the 150-175 J/kg range, along with increasing stretching potential and surface vorticity. Along with expected increased hodograph curvature from the approaching shortwave, this will ramp up the potential for tornadoes between 3 PM and 6 PM. The potential for severe thunderstorms will continue to expand southward into the early evening hours to near the Mason-Dixon Line, where the current Severe Thunderstorm Watch continues. CAMs like the NAM3km and HRRR continue to depict a second round of activity approaching from the north after 21Z, associated with the shortwave and an approaching MCV. Clearing behind the initial activity should allow for some recovery of instability across the far north before then, but it may not be as impressive as when activity started a few hours ago. Nevertheless, another round of severe weather is possible in the northern part of the watch area after a possible brief lull of an hour or two. Also of note will be the potential for further instances of flash flooding. East-west training of storms, ample instability, warm cloud depths of up to 12kft, and precipitable water in the 1.6 to 1.9 inch range will continue to support efficient rainfall production and the potential for localized 2-4 inch rainfall totals in 1-3 hours. Storm intensity will begin to tail off after 8-9 PM as daytime heating wanes, but scattered showers and a few thunderstorms are still expected through the night as the shortwave crosses and pushes the frontal boundary to the south. Hot and humid weather this afternoon will produce heat indices in the lower to mid 90s south of the current convective activity. Lows tonight will drop close to seasonable levels. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... KEY MESSAGES: - Shower chances decrease on Wednesday - Dry for most locations through Thursday night, though low shower chances continue east of Pittsburgh __________________________________________________________ Remaining showers and storms will taper from west to east Wednesday as the shortwave and front depart, but some isolated activity may linger into the afternoon in the ridges. Much of the area will then be dry through Thursday night as high pressure builds to the north of the area. However, as the remnants of Debby begin to lift north from the Carolinas, shower chances will remain in the forecast east of Pittsburgh for Thursday and Thursday night. Temperatures should be closer to seasonable levels through the period. && .LONG TERM /FRIDAY THROUGH MONDAY/... KEY MESSAGES: - Unsettled to start, with dry weather later in the period - Cooler temperatures, especially over the weekend _____________________________________________________________ Model ensembles still agree overall on the fate of Debby overall, as it phases with a northern stream shortwave by Saturday. Rain chances increase Friday with the passage of the northern wave, but there is still uncertainty on how quickly the phasing occurs, and that has implications on how far west the edge of the heavier rain travels. Continued to remain close to NBM suggestions, but expect changes in the forecast. Rain chances should diminish Saturday as the initial systems exit. Another shortwave rotating around an upper low across eastern Canada should bring low chances for showers north of I 80 on Sunday, with dry weather returning for Monday and Tuesday under high pressure. Temperatures will fall below normal as the trough lingers. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... Medium confidence forecast of 50-60% this afternoon with storm coverage and timing for airports. Higher confidence 70-80% of IFR clouds developing after 6Z and lasting through 14-15Z Wednesday area wide. Scattered to numerous showers and thunderstorms are forecast through this evening. There is disagreement on the CAMS with the timing and location, especially with the main line that will develop just south of Lake Erie. For now, continue with 19Z-23Z timing at most airports and skew it later for MGW. There will be a lull in the activity for part of the evening before isolated to scattered showers form along the front as it drops south into the region. For now, opted not to include any vicinity mention. NBM and LAMP continue with higher probabilities for IFR CIGS and MVFR VIS after 6Z. NBM numbers of CIGS less than 1KFT are between 45-65% with VIS <5SM around the same percentiles. Ongoing forecast already hinted at this and will continue with that trend. Values should stay above threshold B minimums save for FKL and maybe DUJ. IFR lifts into a stratocu field Wednesday with little improvement as northeast wind continues to funnel in cold air advection. In fact, most airports should stay BKN015-025 the duration of the day. Wind will be light less than 10 knots the duration of the forecast. Wind direction starts out westerly than moves to northeast after 0Z. .Outlook... Restrictions are possible again by Friday as moisture streams north along a crossing cold front. VFR should return Saturday as high pressure builds in. && .PBZ WATCHES/WARNINGS/ADVISORIES... PA...None. OH...None. WV...None. && SYNOPSIS...WM/CL NEAR TERM...CL SHORT TERM...CL LONG TERM...WM/CL AVIATION...McMullen
Hazardous weather outlook, Aug 6, 12:02 PM EDT, 5 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 1202 PM EDT Tue Aug 6 2024 OHZ039>041-048>050-058-059-PAZ007>009-013>016-020>022-029-031- 073>078-WVZ001>004-071615- Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Guernsey-Belmont-Mercer-Venango-Forest-Lawrence-Butler-Clarion- Jefferson PA-Beaver-Allegheny-Armstrong-Washington-Greene- Westmoreland-Higher Elevations of Westmoreland-Fayette- Higher Elevations of Fayette-Indiana-Higher Elevations of Indiana- Hancock-Brooke-Ohio-Marshall- 1202 PM EDT Tue Aug 6 2024 ...SEVERE THUNDERSTORM WATCH 605 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for east central Ohio, western Pennsylvania, and northern West Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. OHZ057-068-069-WVZ012-021-509>514-071615- Muskingum-Noble-Monroe-Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- 1202 PM EDT Tue Aug 6 2024 This Hazardous Weather Outlook is for east central Ohio and northern West Virginia. .DAY ONE...This afternoon and tonight. There is a Marginal Risk (or level 1 out of 5) for severe thunderstorms this afternoon and evening. The main hazard is expected to be damaging wind. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 6, 3:33 PM EDT, 2 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
333 PM EDT Tue Aug 06 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM Hail Brackenridge 40.61N 79.74W
08/06/2024 E1.00 inch Allegheny PA Public
Observed at 9th Ave and Prospect St
&&
Event Number PBZ2405887
KramarLocal storm report, Aug 6, 3:34 PM EDT, 2 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
334 PM EDT Tue Aug 06 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM Hail Tarentum 40.61N 79.76W
08/06/2024 M1.00 inch Allegheny PA Trained Spotter
&&
Event Number PBZ2405890
KramarLocal storm report, Aug 6, 3:35 PM EDT, 2 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
335 PM EDT Tue Aug 06 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM Hail 1 NW Arnold 40.59N 79.78W
08/06/2024 E0.75 inch Allegheny PA Public
&&
Event Number PBZ2405891
KramarLocal storm report, Aug 6, 3:36 PM EDT, 2 hours 3 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
336 PM EDT Tue Aug 06 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM Tstm Wnd Dmg Arnold 40.58N 79.76W
08/06/2024 Westmoreland PA 911 Call Center
Trees and wires down in Arnold. Time estimated via
radar.
&&
Event Number PBZ2405893
MLBLocal storm report, Aug 6, 3:41 PM EDT, 1 hour 58 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
341 PM EDT Tue Aug 06 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM Tstm Wnd Dmg 1 W Homeacre-Lyndora 40.88N 79.95W
08/06/2024 Butler PA Public
Large limbs broken. Reported via mPING
&&
Event Number PBZ2405894
KramarLocal storm report, Aug 6, 4:33 PM EDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
433 PM EDT Tue Aug 06 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM Tstm Wnd Dmg 1 NNE McCandless Townsh 40.60N 80.02W
08/06/2024 Allegheny PA Public
Tree down along Kummer Road near Hilltop Drive. Time
estimated via radar.
&&
Event Number PBZ2405895
MLBThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 10:48 AM EDT | Severe Thunderstorm Warning | PBZ | Mercer | 42 min |
| Aug 6, 11:10 AM EDT | Special Weather Statement | PBZ | Venango | 50 min |
| Aug 6, 11:13 AM EDT | Severe Thunderstorm Warning | PBZ | Butler, Lawrence, Mercer, Venango | 47 min |
| Aug 6, 11:55 AM EDT | Areal Flood Advisory | PBZ | Mercer | 3 hr |
| Aug 6, 11:59 AM EDT | Severe Thunderstorm Warning | PBZ | Butler, Mercer, Venango | 31 min |
| Aug 6, 12:04 PM EDT | Special Weather Statement | PBZ | Venango | 26 min |
| Aug 6, 12:12 PM EDT | Special Weather Statement | PBZ | Lawrence | 33 min |
| Aug 6, 12:16 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Venango | 29 min |
| Aug 6, 12:18 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Venango | 42 min |
| Aug 6, 12:20 PM EDT | Areal Flood Advisory | PBZ | Venango | 3 hr |
| Aug 6, 12:30 PM EDT | Severe Thunderstorm Warning | PBZ | Butler, Lawrence, Mercer, Venango | 45 min |
| Aug 6, 12:42 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Jefferson, Venango | 33 min |
| Aug 6, 12:52 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Clarion, Indiana, Jefferson | 53 min |
| Aug 6, 1:11 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Jefferson | 19 min |
| Aug 6, 1:12 PM EDT | Severe Thunderstorm Warning | PBZ | Butler, Lawrence, Mercer | 33 min |
| Aug 6, 1:15 PM EDT | Severe Thunderstorm Warning | PBZ | Mercer | 31 min |
| Aug 6, 1:17 PM EDT | Severe Thunderstorm Warning | PBZ | Lawrence, Mercer | 28 min |
| Aug 6, 1:36 PM EDT | Severe Thunderstorm Warning | PBZ | Mercer, Venango | 24 min |
| Aug 6, 1:37 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana, Jefferson | 53 min |
| Aug 6, 1:40 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Butler, Lawrence | 35 min |
| Aug 6, 1:45 PM EDT | Severe Thunderstorm Warning | PBZ | Lawrence, Mercer | 26 min |
| Aug 6, 1:51 PM EDT | Tornado Warning | PBZ | Mercer, Venango | 24 min |
| Aug 6, 1:54 PM EDT | Special Weather Statement | PBZ | Beaver | 36 min |
| Aug 6, 2:00 PM EDT | Flash Flood Warning | PBZ | Butler, Lawrence, Mercer | 3 hr |
| Aug 6, 2:00 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Forest, Mercer, Venango | 45 min |
| Aug 6, 2:13 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Butler, Lawrence | 32 min |
| Aug 6, 2:14 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana | 31 min |
| Aug 6, 2:27 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Jefferson | 18 min |
| Aug 6, 2:37 PM EDT | Flash Flood Warning | PBZ | Armstrong, Indiana, Jefferson | 3 hr |
| Aug 6, 2:39 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana | 51 min |
| Aug 6, 2:41 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver | 34 min |
| Aug 6, 2:49 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Beaver, Butler, Westmoreland | 41 min |
| Aug 6, 2:55 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Indiana, Westmoreland | 35 min |
| Aug 6, 3:06 PM EDT | Areal Flood Advisory | PBZ | Butler | 97 min |
| Aug 6, 3:16 PM EDT | Special Weather Statement | PBZ | Beaver | 29 min |
| Aug 6, 3:19 PM EDT | Flash Flood Warning | PBZ | Allegheny, Armstrong, Beaver, Butler, Westmoreland | 6 hr |
| Aug 6, 3:29 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana, Westmoreland | 20 min |
| Aug 6, 3:39 PM EDT | Flash Flood Warning | PBZ | Indiana | 2 hr |
| Aug 6, 4:41 PM EDT | Areal Flood Advisory | PBZ | Allegheny, Westmoreland | 88 min |
| Aug 6, 5:09 PM EDT | Severe Thunderstorm Warning | PBZ | Mercer | 36 min |
| Aug 6, 5:21 PM EDT | Tornado Warning | PBZ | Mercer | 24 min |
| Aug 6, 5:26 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Lawrence, Mercer | 49 min |
| Aug 6, 5:48 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Lawrence, Mercer, Venango | 42 min |
| Aug 6, 5:54 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver | 51 min |
| Aug 6, 5:59 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Beaver, Butler, Clarion, Lawrence, Mercer | 46 min |
| Aug 6, 6:14 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler | 46 min |
| Aug 6, 6:29 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Forest, Jefferson, Mercer and 1 more | 61 min |
| Aug 6, 6:39 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Butler, Clarion, Indiana, Jefferson and 2 more | 66 min |
| Aug 6, 7:06 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 39 min |
| Aug 6, 7:24 PM EDT | Special Weather Statement | PBZ | Indiana | 36 min |
| Aug 6, 7:30 PM EDT | Special Weather Statement | PBZ | Clarion | 30 min |
| Aug 6, 7:34 PM EDT | Flash Flood Warning | PBZ | Allegheny, Beaver | 82 min |
| Aug 6, 7:42 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Indiana, Washington, Westmoreland | 48 min |
Nearby
Tornado Warnings in Pennsylvania, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.